# SDR SIMA20220727002

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145109
- Aircraft time: 50,883 hours, 46,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH OVERWING EMERGENCY LIGHT LAMPIAW AMM 33-50-10. OPS CHECK GOOD.
